Asymptotic expansions of the mean values of Dirichlet L-functions III

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Asymptotic formulas for certain mean square of Dirichlet L-functions and their derivatives are considered. The main tool of our proof is a suitably modified delicate lemma of F. V. Atkinson (Lemma 2.3) which asymptotically evaluates certain exponential integrals.

Original languageEnglish
Pages (from-to)425-442
Number of pages18
JournalManuscripta Mathematica
Volume83
Issue number1
DOIs
Publication statusPublished - 1994 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this